# SDR DXTA2025100805216

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 4,009 hours, 2,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN WITH APU RUNNING. CORRECTIVE ACTION: STARTED APU. WITH APU BLEED AIR ON, NOTICED A VERY FAINT SMELL. REMOVED AND REPLACED THE HEPA FILTER IAW CE680A AMM 21-70-10. STARTED APU AND BLEED AIR. NO SMELL IS NOTED. NO FURTHER DEFECTS NOTED.
